# SDR FDEA201401030018

- Difficulty date: January 3, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N120310
- Condition: Dented
- Location: Bs 223.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER  SKIN REPAIR, IT WAS NOTED A DENT ON FRAME FLANGE BS 223.5, 5 INCHES BELOW STRINGER 20R. REPAIRED IAW EA F-5330-T0304738.  MAJOR REPAIR.
